Top
10
Doctor insights on: What Causes Dizziness When Bending Over

Share
Dr. Dariush Saghafi
3,543 doctors shared insights

Dizziness (Definition)

Dizziness is a feeling of light headedness that includes loss of balance, vertigo, or the feeling as ...Read more


2

2
Can ibuprofen cause dizziness when bending over or laying down after taking it a few days ago? Could that be the cause?

Can ibuprofen cause dizziness when bending over or laying down after taking it a few days ago? Could that be the cause?

No: Especially if you took the medication a few days ago it should be out of your system by now, your body should have cleared the medication. Sounds like you have a possible problem with your inner ear. See your physician. ...Read more

7

7
Feel dizzy when getting up from chair/bed or when bending down. No other symptoms otherwise normal feel bit fatigued what would be the cause? Thanks

Feel dizzy when getting up from chair/bed or when bending down. No other symptoms otherwise normal feel bit fatigued what would be the cause? Thanks

Hypotension: You may be having orthostatic hypotension, a little drop in your blood pressure when you go from a sitting to a standing position. Drink lots of fluids. Consider visit with doctor to figure out if there is a primary reason for this, for example anemia or some other reason ...Read more

See 1 more doctor answer
9

9
Sudden dizziness in rare episodes when standing up from a bending down position to pick up something from the floor cause? Htn & pcos

Sudden dizziness in rare episodes when standing up from a bending down position to pick up something from the floor cause? Htn & pcos

Orthostatic hypotens: You are experiencing orthostatic hypotension. When you band down and then get up quickly the blood has pooled in your legs. It needs time to make it up to your brain. You have receptors in your veins that cause theveins to pump the blood back to your heart so it can then be pumped to your brain. If you get up before the blood makes it there then you will get lightheaded or dizzy. I noticed that you have hypertension. You do not listwhich medication you are on. Such medications can make it more likely for you to experience orthostatic hypotension, as can dehydration. Make sure that you keep yourself well hydrated and stand up slowly from those positions and you should be fine. Best wishes. ...Read more

See 1 more doctor answer